Applied Mathematics

Vol.4 No.11A(2013), Paper ID 38843, 4 pages



Spectra of 2 × 2 Upper-Triangular Operator Matrices


Haiyan Zhang


College of Mathematics and Information Science, Shangqiu Normal University, Shangqiu, China


Copyright © 2013 Haiyan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

H. Zhang, "Spectra of 2 × 2 Upper-Triangular Operator Matrices," Applied Mathematics, Vol. 4 No. 11A, 2013, pp. 22-25. doi: 10.4236/am.2013.411A1004.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.